ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Browse by Author

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | No Grouping
Number of items: 6.

Journal Article

Belton, Alexander and Guillot, Dominique and Khare, Apoorva and Putinar, Mihai (2019) Simultaneous kernels of matrix Hadamard powers. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 576 . pp. 142-157.

Khare, Apoorva and Tikaradze, Akaki (2019) A Carlitz-von Staudt type theorem for finite rings. In: LINEAR ALGEBRA AND ITS APPLICATIONS, 568 . pp. 106-126.

Khare, Apoorva (2018) GENERALIZED NIL-COXETER ALGEBRAS OVER DISCRETE COMPLEX REFLECTION GROUPS. In: TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, 370 (4). pp. 2971-2999.

Fritz, Tobias and Gadgil, Siddhartha and Khare, Apoorva and Nielsen, Pace P and Silberman, Lion and Tao, Terence (2018) Homogeneous length functions on groups. In: ALGEBRA & NUMBER THEORY, 12 (7). pp. 1773-1786.

Dhillon, Gurbir and Khare, Apoorva (2017) Faces of highest weight modules and the universal Weyl polyhedron. In: ADVANCES IN MATHEMATICS, 319 . pp. 111-152.

Khare, Apoorva and Rajaratnam, Bala (2017) THE HOFFMANN-JORGENSEN INEQUALITY IN METRIC SEMIGROUPS. In: ANNALS OF PROBABILITY, 45 (6). pp. 4101-4111.

This list was generated on Sun Oct 20 06:39:26 2019 IST.